# SDR CHI1916

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N2FOR
- Make and model: Boeing 234
- Aircraft serial: MJ005
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunction
- Location: Nr 1 Afcs
- Component: Honeywell, 234VS1007
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A YAW KICK WAS FELT IN-FLIGHT. THE KICK WAS ISOLATED TO THE NR 2 AFCS SYSTEM.  SUBSEQUENT TROUBLESHOOTING REVEALED THE PROBLEM TO BE THE NR 2 AFCS COMPUTER CAUSING THE YAW KICK.  A SECOND SPARE COMPUTER WAS INSTALLED IN NR 2 POSITION AND THE SAME PROBLEM WAS THERE.  ALSO, A LARGE ENGAGEMENT ERROR WAS NOTICED WHEN TURNING THE SYSTEM ON AND OFF.  FINALLY, REPLACED THE NR 1 AFCS COMPUTER FOR TROUBLESHOOTING AND THE PROBLEM WAS GONE.  (X)
